# SDR USAA2013091300015

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 35 hours, 16 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE277001
- Part serial: FR4115
- Condition: Inoperative
- Location: R3 Door
- Part time: 35 hours, 16 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR BOTTLE PRESSURE ON R3 DOOR READS LOW.    R & R R3 DOOR DAMPER AND EMERGENCY OPS CYLINDER IAW AMM 52-22-14-400-001A.
